# SDR A6WA201040690

- Difficulty date: July 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Chafed
- Location: Bs 318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER IN DOOR CUT OUT AREA IS CHAFED IN UPPER FWD AREA BY DOOOR LOCK PIN FITTING.  REPAIRED IAW REO 601R-53-22-033 REV C, TYPE 1.
